Approximate Fiducial Bounds of Reliability of a Series System

2458's picture
Journal Title, Volume, Page: 
Journal of Information and Optimization Sciences Volume 9, Issue 1
Year of Publication: 
1988
Authors: 
M.A. Qader
Department of Statistics , Yarmouk University, Irbid, Jordan
Current Affiliation: 
Department of Statistics, Faculty of Science, An-Najah National University , Nablus, Palestine
M.S. Abu Salih
Department of Statistics , Yarmouk University, Irbid, Jordan
M.A. Ali
Department of Statistics , Yarmouk University, Irbid, Jordan
Preferred Abstract (Original): 

In this article approximate fiducial bounds of reliability of a series system composed of K≥2 independent components, each having two-parameter exponential distributed life-length, are derived. Simulation experiments are used to study the performance of the bounds obtained.